# SDR AALA201702279003

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 26,345 hours, 10,309 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 11032171
- Condition: Failed
- Location: Recirculation
- Part time: 18,929 hours, 7,502 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRIC ODOR,  PULLED ECAM CONDITION PAGE AND FOUND AMBER FAN LIGHT.  REPLACED RECIRULATION FAN.
